# SDR 98ZZZX4031

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777GV
- Make and model: Gulstm GV
- Aircraft serial: 508
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5053
- Condition: Failed
- Location: Hydraulic System
- Part time: 332 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP L2 OVERHEATED AND FAILED IN-FLIGHT.
